Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weight and fats in body increasing day by day, taking orofer xt. Is that medicine useful?

I m 28 yrs height is 4 9.My weight and fats in body increasing day by day.i have done TSH test,it is suggested that u hav blood pblm and by taking orofer xt ,u can decrease ur weight as well increase the periods are not at exact date also.plz suggest me whether that medicine is useful for me or not?how fast it improves my problem?i hav also gastric problem.plz suggest me
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Aug 2012
hi there.
For weight gain, you can have a nutritional reason where your food intake calories must be much more than the calories you spend on daily physical activity. Your TSH is normal so the other hormonal reason for increasing weight can be that of High cortisol level in the body. But this is a very rare cause compared to Nutritional obesity. You can get your AM Cortisol tested and get back to me. Orofer is Iron supplement and does not help in weight reduction. Your gastric problem might in fact increase with the intake of orofer if you do not take it appropriately. So please check with a good physician about it by getting yourself checked clinically. Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor